Coincidence Points of Weaker Contractions in Partially Ordered Metric Spaces
Kuo-Ching Jen,
Ing-Jer Lin and
Chi-Ming Chen
Journal of Applied Mathematics, 2013, vol. 2013, 1-8
Abstract:
We prove new coincidence point theorems for the -contractions and generalized Meir-Keeler-type - -contractions in partially ordered metric spaces. Our results generalize many recent coincidence point theorems in the literature.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2013/507805.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2013/507805.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:507805
DOI: 10.1155/2013/507805
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().